I used a ton of Clearasil last April because I was having a lot of acne on my face. It turned out it was happening because of all the sugar I was eating. Now around October, my face started not fully healing from any new acne. It would leave yellow, brown, (or the worst) red spots and isn't capable of fully healing anywhere they form if it's on my cheeks. The only thing I can only think of the Clearasil causing all this. What do I do now? Thanks for any help.
Clearasil Destroyed my Face, What do I do Now?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Clearasil destroyed my face, what do I do
Probably it did not destroy your face, just irritated it. This speaks to one of the best lessons you can draw from this- see a dermatologist and map out a coherent strategy to improve your skin. Acne is a result of multiple different issues and frequently the treatment will involve several strategies. Products that are not as harsh may be appropriate for you
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.